# SDR 132801232006A

- Difficulty date: January 23, 2006
- Submitted: January 23, 2006
- Operation: Air carrier
- Aircraft: N428QS
- Make and model: Gulstm GIV
- Aircraft serial: 1328
- Aircraft time: 7,477 hours, 3,659 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Pin
- Part number: 11590DL401405A
- Condition: Corroded
- Location: Lt Mlg
- Part time: 7,477 hours, 3,659 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LT MAIN GEAR KNEE PIN CORRODED IN LOCK PIN BORE.
